# SDR SWAA2022082938557

- Difficulty date: August 4, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 53,121 hours, 31,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOTS AROUND FASTENERS HEADS AT FWD CARGO COMPARTMENT AFT BULKHEAD LOWER BILGE FLOOR SUPPORT ANGLE STA 500D FROM S-25L TO S-25R MKD DOT / [01] BLENDED OUT AREA IN ACCORDANCE B-737-700 SRM 51-10-02-0G-0.;[02] AFTER REMOVING CORROSION THE DEEPEST POINT WAS FOUND IN LBL 3 WITH A REMAINING THICKNESS OF 0.050 IN; ORIGINAL THICKNESS WAS 0.071 IN; MATERIAL LOST 0.021. FOUND OUT OF LIMITS IN ACCORDANCE TO B-737-700 SRM 53-00-53-1A-2.;[03] VERIFIED BLEND & EVALUATION;[04] LOCATED AND DRILLED NEW PART AS PER B-737-700 SRM 51-40-05-0G-0; DRAWING #: 143A9481.;[05] NEW PART INSTALLATION WOULD BE ACCOMPLISHED IN WORK CARD: TTG8Q004DCHM.;[06] VERIFIED STEPS 4; 5
